EPISODIO DI FIBRILLAZIONE VENTRICOLARE IN UN PAZIENTE DI 78 ANNI DOPO SOMMINISTRAZIONE SUBLINGUALE DI NIFEDIPINA

Translated title of the contribution: An episode of ventricular fibrillation after sublingual administration of Nifedipine in a 78-year-old patient

P. Abete, F. Coltorti, G. Morgano, L. Salemme, A. Ceriello, O. F. Bollella, S. Bianco, A. Cioppa, F. Rengo

Research output: Contribution to journalArticlepeer-review

Abstract

A 78-year-old-man, affected by myocardial ischemia with unstable angina, was given sublingual Nifedipine during acute angina associated with hypertensive crisis. Administration of the calcium channel blocker was followed by a worsening of ischemia and appearance of ventricular fibrillation. The sequence of events which was recorded during Holter monitoring suggests a possible cause-effect relationship between the administration of sublingual Nidefipine and the development of ventricular fibrillation.

Translated title of the contributionAn episode of ventricular fibrillation after sublingual administration of Nifedipine in a 78-year-old patient
Original languageItalian
Pages (from-to)717-719
Number of pages3
JournalGiornale di Gerontologia
Volume42
Issue number10
Publication statusPublished - 1994

ASJC Scopus subject areas

  • Ageing
  • Geriatrics and Gerontology

Fingerprint Dive into the research topics of 'An episode of ventricular fibrillation after sublingual administration of Nifedipine in a 78-year-old patient'. Together they form a unique fingerprint.

Cite this